Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

itzj2208

Member
  • Total Reviews

    0
  • Content Count

    18
  • Joined

  • Last visited

Community Reputation

2 Neutral

1 Follower

About itzj2208

  • Rank
    New Member

Recent Profile Visitors

2040 profile views
  1. Hello All, just to give an update i am starting my 3rd month of claravis, my derma left my dosage at 60mg i can say my acne is more under control havent had any serious breakouts just two cyst pimples by my temple i have made some changes in my diet but im having some joint pains in my left elbow since i exercise about 5times a week it hurts to isolate my elbow is this cause the medication if so can anyone help and give me some advise should i lower the weight at the gym and ask my doctor t
  2. Hello All, just to give an update i am starting my 3rd month of claravis, my derma left my dosage at 60mg i can say my acne is more under control havent had any serious breakouts just two cyst pimples by my temple i have made some changes in my diet but im having some joint pains in my left elbow since i exercise about 5times a week it hurts to isolate my elbow is this cause the medication if so can anyone help and give me some advise should i lower the weight at the gym and ask my doctor t
  3. thank you leelowe1 gladly appreciate it do you know what i can apply for the rash is hydrocortisone a good option? does the sun cause this? thank you
  4. Hello everyone, I just wanted to start my log of by saying hope everyone out there gets better and reach their goal with this treatment. I am almost done with my second month on claravis I started taking this month 60 mg compare to just 30mg the first month. I can say I went thru the initial bad breakout the first couple of weeks and until now the acne is kinda what controllable. My derm Told me I can do facials which I have been doing (2 * a month which has help me as well. The side effe
  5. thank you so much i am almost done with my second month an things are clearing up a bit i broke out the first couple of weeks but now it has been under control for the most part i just have develop some rashes on my skin that look like tiny scabs an they are around my body do you have an idea of what it is?
  6. Hello, Hope everything is going well for you. Let me tell you about my experience with tane and the gym. I cant tell you much since im just in my 20th day in the medication But I really really suggest you stop taking supps and just get all your source protein good carbs, good fats etc from food just eat clean and as far as the gym goes I haven’t experience any joint pains or anything I don’t know if is to soon but I work out 5-6 times a week at a pretty intense level wish you all the best
  7. oh wow my oil hasnt gone away yet and i just started the second box of clarais but yet again im taking 30mg a day so i guess thats why i havent felt much side effects but yeah i hope my month goes by fast i want to finish this first month and hope i dont get much breakouts let me ask you is not good to drink any alcohol while on this medication right? i got a little mild breakout as well but nothing huge thank god this suckssssss
  8. hey thanks for the comment, and wow i hope im one of those people that wont get a crazy breakout this month i have had oily skin for a while now which i hate and i heard with accutane it can make it go away is that true? also when did you start feeling any side effects did you get any in the first month? improvement by day 50 is a long time but great news im glad is finally working thank you an good luck as well
  9. good luck man stay positive i know is hard probably the hardest thing to go thru in life i can say it destroys me also and im only on my first week i hope things turnaround for you and you start clearing up
  10. Hello all just to update i just finished the first 10 pill box of Claravis 30mg and i havent felt any side effect of any kind also my acne is still pretty much the same with the exception of not my whole face being infected just mainly my side cheecks on both side. lets see how it goes this upcoming week as i heard acne is suppose to get worse in the first month do you guys know if it happens in all the cases or just some?? if anyone has any advise they will like to share please comment below a
  11. Hey Thanks for comment really appreciate it. and yeah i heard you can breakout more than usual on your first month does that last the whole month or is it in the beginning, and i will go ahead an buy aquaphor and which face wash you recommend?
  12. CAN ANYONE WITH PAST EXPERIENCE PLEASE HELP OR SOMEONE CURRENTLY ON THE MEDICATION WILL GLADLY APPRECIATE IT. THANK YOU
×